# SDR QXEA2009032500196

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 413 hours, 469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - "FUSELAGE DOORS" WARNING SYSTEMS PAGE DISPLAYS AND SHOWS AFT CABIN DOOR UNSAFE.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED AND FOUND HANDLE PROTRUDING AFTER LANDING AT GATE.  PERFORMED FUNCTIONAL CK IAW AMM 51-12-00-720-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
